MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-23
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm navitor valve was implanted in the patient using a small flexnav delivery system.The annular dimensions of the native valve were 313.53 mm² area, 64.4 mm perimeter.A pre-dilation performed with a non-abbott balloon.The final implant depth was 5mm.During the final evaluation of the valve implantation, a mild central leak was observed.A transesophageal echocardiogram (tee) was performed to confirm the finding.A post-implant balloon aortic valvuloplasty (bav) performed with a non-abbott balloon.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of mild central leak was observed during final implant was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Imaging provided appeared to show the regurgitant jet was biased to one side of the valve rather than centralized, which may suggest a deployment or positioning issue, such as under expansion of the valve.However, this is speculation and cannot be confirmed as procedural imaging was not provided.Based on all available information, the cause for the reported central regurgitation could not be conclusively determined.Potentially, due to procedural circumstances.However, this cannot be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances as post-implant valvuloplasty was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23497990
Report Number2135147-2025-06463
Device Sequence Number8965737
Product Code NPT
UDI-Device Identifier05415067031570
UDI-Public(01)05415067031570(17)261015
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-23
Device Catalogue NumberNVTR-23
Device Lot Number10064198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown